# SDR CA190801005

- Difficulty date: July 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,816 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 2960008102
- Condition: Damaged
- Location: Primary Ejector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND ENGINE FUEL LOW PRESSURE CAUTION LIGHT ILLUMINATED AFTER TAKEOFF. CREW ACTIONED QRH AND LIGHT EXTINGUISHED WITH FUEL BOOST PUMP ON. MAINTENANCE TROUBLESHOOTING DISCOVERED A BROKEN CHECK VALVE IN THE LH PRIMARY FUEL EJECTOR PUMP. THE CHECK VALVE FLAPPER WAS FLAPPER WAS COMPLETELY SEPARATED. MAINTENANCE REPLACED THE EJECTOR PUMP AND THE AIRCRAFT RETURNED TO SERVICE. PN: 2960008-102, SN:0956. AIRCRAFT HOURS:21360, AIRCRAFT CYCLES:17475. (TC# 20190801005)
